Alert archive / North Carolina / Flash Flood Warnings in 2010
Flash Flood Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at May 28, 2010, 6:27 PM EDT for Forsyth County, North Carolina. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2010, 6:27 PM EDT (22:27 UTC)
- Expired
- May 28, 2010, 8:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 103 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:30 PM EDT | FLOOD | Ne Clemmons, NC | LAW ENFORCEMENT REPORTED ROAD FLOODING AT LEWISVILLE CLEMMONS RD. |
| May 28, 7:30 PM EDT | FLASH FLOOD | Ne Clemmons, NC | LAW ENFORCEMENT REPORTED ROAD FLOODING AT LEWISVILLE CLEMMONS RD. |
| May 28, 7:35 PM EDT | FLOOD | 1 Nne Clemmons, NC | LAW ENFORCEMENT REPORTED VEHICLE UNDER WATER AT STADIUM DR AND CLEMMONS AT BROOKLAND DR. |
| May 28, 7:35 PM EDT | FLASH FLOOD | 1 Nne Clemmons, NC | LAW ENFORCEMENT REPORTED VEHICLE UNDER WATER AT STADIUM DR AND CLEMMONS AT BROOKLAND DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
148
WGUS52 KRAH 282227
FFWRAH
NCC067-290030-
/O.NEW.KRAH.FF.W.0021.100528T2227Z-100529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
627 PM EDT FRI MAY 28 2010
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 830 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS OVER FORSYTH COUNTY. THE HEAVIEST RAIN WAS
NEAR PFAFFTOWN. RADAR ESTIMATES THAT BETWEEN TWO AND THREE INCHES OF
RAIN HAVE FALLEN IN THIS AREA SINCE 5 PM. ADDITIONAL RAINFALL OF ONE
TO TWO INCHES IS LIKELY OVER CENTRAL FORSYTH COUNTY BEFORE 8 PM.
* LOCATIONS THREATENED WITH FLOODING INCLUDE WINSTON-SALEM...
CLEMMONS AND PFAFFTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS 6 INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. TURN AROUND...
DONT DROWN.
&&
LAT...LON 3611 8048 3612 8045 3622 8045 3625 8046
3623 8014 3602 8010 3602 8021 3601 8021
3600 8042 3604 8047 3604 8049
$$
KRR2 follow-up statements
742
WGUS72 KRAH 282345
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
745 PM EDT FRI MAY 28 2010
NCC067-290030-
/O.CON.KRAH.FF.W.0021.000000T0000Z-100529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORSYTH NC-
745 PM EDT FRI MAY 28 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
FORSYTH COUNTY...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STORMS ACROSS FORSYTH COUNTY. RADAR ESTIMATES THAT BETWEEN
TWO AND FOUR INCHES OF RAIN HAVE FALLEN IN THIS AREA SINCE 5 PM.
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE INTERSECTION OF
LEWISVILLE ROAD AND CLEMMONS ROAD WAS UNDERWATER. ADDITIONAL
RAINFALL OF ONE TO TWO INCHES IS POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON-SALEM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
&&
LAT...LON 3611 8048 3612 8045 3622 8045 3625 8046
3623 8014 3602 8010 3602 8021 3601 8021
3600 8042 3604 8047 3604 8049
$$
KRR088
WGUS72 KRAH 290033
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
833 PM EDT FRI MAY 28 2010
NCC067-290041-
/O.EXP.KRAH.FF.W.0021.000000T0000Z-100529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORSYTH NC-
833 PM EDT FRI MAY 28 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR FORSYTH COUNTY...
THE HEAVY RAIN THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA...HOWEVER AREAS OF STANDING WATER IN ROADS WILL STILL BE
POSSIBLE OVER THE NEXT COUPLE OF HOURS. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS TURN AROUND...DONT DROWN.
LAT...LON 3611 8048 3612 8045 3622 8045 3625 8046
3623 8014 3602 8010 3602 8021 3601 8021
3600 8042 3604 8047 3604 8049
$$
KRRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:53 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 28, 2:53 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 253 PM EDT FRI MAY 28 2010 .SYNOPSIS... A COLD FRONT WILL DRIFT SOUTHWESTWARD INTO THE REGION TODAY THROUGH SATURDAY...INCREASING THE CHANCE OF THUNDERSTORMS. MORE STABLE CONDITIONS ARE ANTICIPATED FOR SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS ALOFT OVER THE AREA. && .NEAR TERM /THROUGH TONIGHT/... AS OF 240 PM FRIDAY... MID TO LATE AFTERNOON CONVECTION STILL EXPECTED TO DEVELOP. CUMULUS FIELDS BECOMING EXTENSIVE IN THE FOOTHILLS AND BEGINNING TO FORM IN THE WESTERN AND NORTHERN PIEDMONT. AIR MASS TYPICAL OF A DRIER SUMMER DAY WITH WEAK WINDS BUT DECENT SURFACE INSTABILITY. THUNDERSTORMS SHOULD BE PULSE IN NATURE AND ISOLATED DAMAGING WINDS POSSIBLE. NO DECENT SURFACE BOUNDARIES PRESENT BUT THETA-E GRADIENT BEST IN OUR WEST AND SOUTH PARTS. UPPER LEVEL SHORT WAVE IN THE MIDWEST DIVING SOUTH SOUTHWEST AND ITS JET LEVEL DIVERGENCE FIELD LOOKS TO REMAIN WEST OF OUR AREA. SOME FOG LATE TONIGHT BUT NOT EXPECTED TO BE SIGNIFICANT ENOUGH TO MENTION IN THE TEXT PRODUCTS. SOME STRATUS LATE TONIGHT. LOW LEVEL MOISTURE LOOKS BEST TOWARD VIRGINIA AND INTO THE NORTHWEST PIEDMONT... AND THESE AREAS FAVORED... THOUGH BRIEF SUNRISE LOW OVERCAST POSSIBLE ALMOST ANYWHERE. OVERNIGHT LOW TEMPERATURES WILL AGAIN BE MILD WITH MID TO UPPER 60S FORECAST. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... AS OF 240 PM FRIDAY... MID LEVEL WINDS BECOME SOLIDLY SOUTHWEST SATURDAY AND MINIMALLY CONVERGENT ACROSS NORTH PARTS DURING THE AFTERNOON. MODELS ARE TOO MOIST WITH THEIR SURFACE DEW POINTS... OVERDOING SURFACE INSTABILITY PARAMETERS. WARMING ABOVE 700 MILLIBARS FORECAST... WHICH WILL LESSEN THE STRENGTH OF ANY UPDRAFTS IN THE MID LEVELS. FORTY PERCENT RAIN CHANCE NORTH AND THIRTY PERCENT SOUTH. AFTERNOON HIGH TEMPERATURES 80 TO 84. SATURDAY NIGHT WILL SEE CONVECTION DIMINISH WITH THE LOSS OF AFTERNOON HEATING. LIGHT SOUTHWEST FLOW OVERNIGHT WITH LOW TEMPERATURES 65 TO 69. && .LONG TERM /SUNDAY THROUGH FRIDAY/... AS OF 250 PM FRIDAY... A RETROGRESSING CUTOFF LOW WILL BE PINNED OVER THE GULF STATES SUNDAY AND MONDAY IN A LINGERING REX BLOCKING PATTERN. MEANWHILE...WE WILL BE STAGNANT AND COOKING UNDER A GRADUALLY WEAKENING RIDGE AXIS OVERHEAD. FORCING WILL BE VERY LIMITED AND AM ONLY LOOKING FOR ISOLATED DIURNAL CONVECTION SUNDAY AND MONDAY WITH HIGHS REACHING AROUND 90 AFTER MORNING LOWS IN THE 65 TO 70 RANGE. THE BLOCKING PATTERN BEGINS TO BREAK DOWN AND DEAMPLIFY AND THE UPPER CUTOFF LOW WILL WEAKEN AND BEGIN TO BE ABSORBED INTO THE BROADER WESTERLY FLOW OVER THE CONUS. REMNANTS OF THIS LOW WILL BE PICKED UP ON THE SOUTHERN END OF AN APPROACHING FRONT MONDAY NIGHT AND TUESDAY. AS SUCH...POPS WILL INCREASE TO CHANCE TUESDAY AND WEDNESDAY WITH A SLIGHT REDUCTION IN HIGH TEMPS...85-90. LOTS OF UNCERTAINTY IN THE LATER EXTENDED...BUT WARM TEMPS...UPPER 80S...AND ABUNDANT MOISTURE WILL BE IN PLACE. WORTH AT LEAST A CLIMATOLOGICAL CHANCE FOR AFTERNOON/EVENING CONVECTION. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 215 PM... CUMULUS BEGINNING TO DEVELOP OVER THE AREA WITH CONVECTION EXPECTED MID TO LATE AFTERNOON. LITTLE TO KEEP THUNDERSTORMS GOING OVERNIGHT EXCEPT THE INSTABILITY OF THE AIR MASS... BUT SOME STORMS MAY PERSIST TO MIDNIGHT. AREAS OF IFR CEILINGS AND MVFR FOG BEFORE DAWN INTO SUNRISE SATURDAY MORNING. SCATTERED SHOWERS WITH A FEW THUNDERSTORMS... MAINLY AFTERNOON. THE STORMS WILL NOT BE AS VIGOROUS AS THOSE EXPECTED TODAY. FOR SATURDAY NIGHT THROUGH WEDNESDAY....EXPECT PROLONG PERIODS OF VFR CONDITIONS WITH A FEW HOURS OF MVFR CEILINGS AND VISIBILITY BETWEEN 09Z-13Z EACH MORNING. AFTERNOON SHOWERS AND THUNDERSTORMS... A BIT MORE WIDESPREAD TUESDAY AND WEDNESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RE NEAR TERM...RLH SHORT TERM...RLH LONG TERM...MLM AVIATION...RLH
Hazardous weather outlook, May 28, 4:16 AM EDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 416 AM EDT FRI MAY 28 2010 NCZ007>011-021>028-038>043-073>078-083>086-088-089-290930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 416 AM EDT FRI MAY 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A COLD FRONT DRIFTS SOUTHWESTWARD ACROSS THE REGION. THE MAIN SEVERE WEATHER HAZARDS WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION...NEARLY CONTINUOUS LIGHTNING STRIKES MAY OCCUR WITH THE STRONGER STORMS. SINCE THE WINDS ALOFT ARE WEAK...THE LACKING OF A STEERING FLOW WILL RESULT IN SLOW MOVING SHOWERS AND STORMS. THIS MAY LEAD TO LOCALLY HEAVY RAINFALL WHICH MAY CAUSE BRIEF FLOODING OF SMALL CREEKS...STREAMS AND POOR DRAINAGE AREAS. THE THREAT FOR SEVERE THUNDERSTORMS WILL BE GREATEST BETWEEN 1 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 28, 5:28 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
528 PM EDT FRI MAY 28 2010
NCZ083-282215-
ANSON-
528 PM EDT FRI MAY 28 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS ANSON COUNTY THROUGH 615 PM
EDT...
AT 528 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
POLKTON...OR ABOUT 6 MILES WEST OF WADESBORO...MOVING NORTHWEST AT 15
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...POLKTON AND
PEACHLAND.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3519 8028 3520 8026 3520 8024 3516 8022
3517 8019 3515 8017 3516 8015 3496 8005
3488 8024 3496 8032
TIME...MOT...LOC 2128Z 151DEG 16KT 3497 8018
GIHSpecial weather statement, May 28, 5:37 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT FRI MAY 28 2010
NCZ021-282215-
FORSYTH-
537 PM EDT FRI MAY 28 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH COUNTY THROUGH 615
PM EDT...
AT 536 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PFAFFTOWN...AND WAS NEARLY STATIONARY.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PFAFFTOWN.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3614 8045 3615 8045 3620 8045 3626 8034
3626 8026 3626 8017 3610 8007 3602 8037
TIME...MOT...LOC 2136Z 243DEG 2KT 3614 8032
KRRSpecial weather statement, May 28, 6:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT FRI MAY 28 2010
NCZ083-282230-
ANSON-
600 PM EDT FRI MAY 28 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS ANSON COUNTY THROUGH 630 PM
EDT...
AT 559 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ANSONVILLE...OR ABOUT 7 MILES NORTHWEST OF WADESBORO...MOVING
NORTHWEST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE ANSONVILLE... AND
HIGHWAY 52 NORTH OF WADESBORO.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3519 8028 3520 8026 3520 8024 3516 8022
3517 8019 3515 8017 3518 8015 3517 8013
3519 8011 3515 8007 3510 8006 3509 8003
3496 7992 3490 8013 3507 8030
TIME...MOT...LOC 2159Z 148DEG 11KT 3506 8014
GIHSpecial weather statement, May 28, 6:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
618 PM EDT FRI MAY 28 2010
NCZ021-282300-
FORSYTH-
618 PM EDT FRI MAY 28 2010
...A STRONG THUNDERSTORM WILL CONTINUE ACROSS FORSYTH COUNTY THROUGH
700 PM EDT...
AT 617 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PFAFFTOWN THAT WAS NEARLY STATIONARY.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PFAFFTOWN...
WINSTON-SALEM.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3626 8040 3626 8024 3618 8008 3603 8028
3608 8048
TIME...MOT...LOC 2217Z 296DEG 2KT 3610 8033
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:16 PM EDT | Special Weather Statement | RAH | Person | 29 min |
| May 27, 8:32 PM EDT | Special Weather Statement | RAH | Person | 28 min |
| May 27, 8:34 PM EDT | Severe Thunderstorm Warning | RAH | Person | 26 min |
| May 28, 3:36 AM EDT | Special Weather Statement | RAH | Warren | 54 min |
| May 28, 3:50 AM EDT | Flash Flood Warning | RAH | Warren | 80 min |
| May 28, 5:40 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 50 min |
| May 28, 6:39 AM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 51 min |
| May 28, 8:17 AM EDT | Special Weather Statement | RAH | Hoke | 58 min |
| May 28, 5:28 PM EDT | Special Weather Statement | RAH | Anson | 47 min |
| May 28, 5:37 PM EDT | Special Weather Statement | RAH | Forsyth | 38 min |
| May 28, 5:55 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
| May 28, 6:00 PM EDT | Special Weather Statement | RAH | Anson | 30 min |
| May 28, 6:18 PM EDT | Special Weather Statement | RAH | Forsyth | 42 min |
| May 28, 6:19 PM EDT | Areal Flood Advisory | RAH | Anson | 4 hr |
| May 28, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 47 min |
| May 28, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Richmond, Stanly | 52 min |
| May 28, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 51 min |
| May 28, 7:14 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 46 min |
| May 28, 7:17 PM EDT | Special Weather Statement | RAH | Hoke | 58 min |
| May 28, 7:29 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 61 min |
| May 28, 7:37 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 53 min |
| May 28, 7:37 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 38 min |
| May 28, 7:50 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Montgomery, Moore, Richmond, Scotland | 55 min |
| May 28, 7:54 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 51 min |
Nearby
Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.